Generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation

Choonkil Park, Jung Rye Lee, Dong Yun Shin

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Using the fixed point method, we prove the generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation.

Original languageEnglish
Pages (from-to)200-205
Number of pages6
JournalApplied Mathematics Letters
Volume25
Issue number2
DOIs
StatePublished - 2012 Feb 1

Keywords

  • Cauchy functional equation
  • Fixed point
  • Generalized Ulam-Hyers stability
  • Random homomorphism
  • Random normed algebra

Fingerprint Dive into the research topics of 'Generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation'. Together they form a unique fingerprint.

  • Cite this